RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 5, Pages 1060–1062 (Mi dan37319)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On spaces with $\omega$-systems

V. L. Timokhovich

V. I. Lenin Belorusskii State University

Full text: PDF file (436 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 15.03.1972

Citation: V. L. Timokhovich, “On spaces with $\omega$-systems”, Dokl. Akad. Nauk SSSR, 207:5 (1972), 1060–1062

Citation in format AMSBIB
\Bibitem{Tim72}
\by V.~L.~Timokhovich
\paper On spaces with $\omega$-systems
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 5
\pages 1060--1062
\mathnet{http://mi.mathnet.ru/dan37319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0328867}
\zmath{https://zbmath.org/?q=an:0268.54019}


Linking options:
  • http://mi.mathnet.ru/eng/dan37319
  • http://mi.mathnet.ru/eng/dan/v207/i5/p1060

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ponomarev, L. B. Shapiro, “Absolutes of topological spaces and their continuous maps”, Russian Math. Surveys, 31:5 (1976), 138–154  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:50
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020